Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I'll start a sentence and can't find a word I

User rating for this question
Excellent
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2641 Questions
Question
I'll start a sentence and can't find a word I need. I wanted to describe a monetary problem and couldn't think of the name of my broker - Can't think of it now. Been using that broker for 30 years. Ah, just thought of it - XXXXXXX Schwab. Missing nouns seem to be a problem.
Posted Wed, 29 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Erion Spaho 47 minutes later
Brief Answer:
A form of aphasia, get neurological examination.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

Difficulty finding names or words is a kind of aphasia ( anomic aphasia ) that needs to be evaluated further about its cause.

Aphasia may be caused by conditions such stroke, dementia, vascular malformations of brain, etc.

Getting evaluated neurologically by your Neurolgist is necessary as the first step in understanding better your condition.

Tests such brain MRI also may be necessary.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor